# SDR CALA0500398

- Difficulty date: October 7, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 55,760 hours, 29,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568148
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT SIDE OF UPPER CHORD OF FLOORBEAM CORRODED AT STA 1016, RBL 16 TO RBL 35.  THE FLOORBEAM WAS REPAIRED BY SPLICING IN A NEW SECTION OF UPPER CHORD IAW ECRA 5321-01299.
